# SDR SWAA2020041541970

- Difficulty date: April 7, 2020
- Submitted: April 15, 2020
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 52,604 hours, 31,088 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM LOGBOOK DEFECT NO. 1062194. MDDR/TRACKING NO. 35786. DORSAL FIN SEAL WORN INTO FUSELAGE SKIN FWD TIP RH SIDE STA 847. LOG BOOK ENTRY REQUIRED. / REPAIRED FUSELAGE SKIN AT STA. 847 IAW EA 20-153-00233 REV IR AND ER 20-02377 REV IR
